# SDR 96ZZZM1245

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831BE
- Make and model: Stbros SD360
- Aircraft serial: SH3757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 436 - MCO-MIA - RIGHT LANDING GEAR GREEN DOWN LIGHT DOES NOT LIGHT WITH GEAR DOWN, FILAMENT TEST OK.  AIRCRAFT LANDING GEAR SYSTEM WAS DEFERRED WITH GEAR PINS SAFETIED IN PLACE.  PERFORMED GEAR SWING IAW SD3 MM CHAPTER 32, OPS CHECK GOOD.  (M)
